# SDR 96FDEA00381

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Support
- Part number: 6517508224
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED VERTICAL CHORD TO ACCESS TERMINAL FITTING AND DISCOVERED CORROSION ON BULKHEAD SUPPORT CHANNEL, BS 1342 WL 238 TO 246 RBL 24.  REMOVED AND REPLACED BS 1342 BULKHEAD SUPPORT CHANNEL OF BS 1342 RBL 24 WL 193 TO 258.
